How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

My name is ***** ***** Rideout. I am 73 and am having

Customer Question

Customer: My name is ***** ***** Rideout. I am 73 and am having hormone injections to reduce testosterone after prostate removal. I was very hot in a hotel over Christmas and developed small red spots on my back, arms and thighs- maybe only about 10, which are very itchy and prickly. They come and go and I thought it might be prickly heat. I am in Germany and the doctor gave me Advantan cream last year, when I was bitten in by possibly fleas in my garden? I have been using that which relieves the itch until the next day. I try to wear pure cotton only but, with the hormone treatment, which finished in June ( every three months) I have suffered hot flushes for the past two years of treatment. Thank you so much for reading this.
JA: Thanks. Can you give me any more details about your issue?
Customer: No I think I have said everything as above.
JA: OK got it. Last thing — JustAnswer charges a fee (generally around $18) to post your type of question to Dermatology Experts (you only pay if satisfied). There are a couple customers ahead of you. We can help you for less if you're not in a rush. Are you willing to wait a bit?
Customer: I have to go soon in ten minutes so can I come back later. I am happy to pay.
JA: OK. Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 10 months ago.
Category: Dermatology
Expert:  Dr. Nair replied 10 months ago.

Hello,

Thank you for your question. My name is***** and I will do my best to provide a useful input.

Do the red spots come and go in a matter of hours or do they last for many days before fading? And if I have understood correctly - your hormone injections were once in 3 months for 2 years and finished in June 2015?

Related Dermatology Questions